The Hahn-Banach theorem implies the Banach-Tarski paradox
Fundamenta Mathematicae, Tome 138 (1991) no. 1, pp. 21-22
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_138_1_21_22,
author = {Janusz Pawlikowski},
title = {The {Hahn-Banach} theorem implies the {Banach-Tarski} paradox},
journal = {Fundamenta Mathematicae},
pages = {21--22},
year = {1991},
volume = {138},
number = {1},
doi = {10.4064/fm-138-1-21-22},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-138-1-21-22/}
}
TY - JOUR AU - Janusz Pawlikowski TI - The Hahn-Banach theorem implies the Banach-Tarski paradox JO - Fundamenta Mathematicae PY - 1991 SP - 21 EP - 22 VL - 138 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-138-1-21-22/ DO - 10.4064/fm-138-1-21-22 LA - de ID - 10_4064_fm_138_1_21_22 ER -
Janusz Pawlikowski. The Hahn-Banach theorem implies the Banach-Tarski paradox. Fundamenta Mathematicae, Tome 138 (1991) no. 1, pp. 21-22. doi: 10.4064/fm-138-1-21-22
Cité par Sources :